# SDR SWIA202053771

- Difficulty date: October 16, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 14,869 hours, 8,288 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK AT FRAME 12 COCKPIT FLOOR SUPPORT ANGLE AT CENTER OF CROSSBEAM.  C-CHECK RO 10/31/2020.  REMOVED AND REPLACED COCKPIT FLOOR SUPPORT ANGLE AT FRAME 12 AT CENTER CROSSBEAM, REF EMB175 SRM.
